# SDR ASAA2013091295965

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,958 hours, 8,092 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38007021
- Part serial: P5681
- Condition: Low
- Location: Apu
- Part time: 19,699 hours, 24,620 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER APU START,  MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED APU BITE RECEIVED MAINTENANCE MESSAGE 49-91227 LOW OIL QTY. SERVICED APU OIL REF MM 12-13-31. VERIFIED APU BITE SHOWS OIL QTY FULL.
